A modified algorithm for determining structural controllability

Burrows, C.R. and Sahinkaya, M.N. (1983) A modified algorithm for determining structural controllability. International Journal of Control, 37(6), pp. 1417-1431. ISSN (print) 0020-7179

Full text not available from this archive.
Item Type: Article
Research Area: Mechanical, aeronautical and manufacturing engineering
Faculty, School or Research Centre: Faculty of Science, Engineering and Computing (until 2017) > School of Mechanical and Automotive Engineering
Depositing User: Mehmet Sahinkaya
Date Deposited: 13 Dec 2013 11:33
Last Modified: 13 Dec 2013 11:33
URI: http://eprints.kingston.ac.uk/id/eprint/27687

Actions (Repository Editors)

Item Control Page Item Control Page